Posted by: Pie | 2009-08-19


I was tested HIV positive in 1998 and I did my first CD4 count ever in January and not because I was sick or something I was just interested and it was 381 and now I’ ve noticed that I am starting to lose weight and it makes me scared.
What can be my problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I am no longer an HIV expert, Pie, and there could be various reasons for losing weight, some of them minor. Try the HIV forum where I'm sure they should be able to advise you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: HIV+ man | 2009-08-20

Are you on ART meds? A cd4 count of 381 isn’ t that bad. But then of course, you must also take the viral load count into account. My advice is, get to a proper doctor. My cd4 was 133 at one stage, I have been diagnosed a number of years earlier than you, and I am very well. Eat well and HEALTHY, sleep well, get some fresh air and exercise, no or very little alcohol and smoking or drugs and get your mind in order. The worrying is making it worse. All the best.

Reply to HIV+ man
Posted by: Tholi | 2009-08-19

Visit the HIV Forum, they will gladly assist you there.

Reply to Tholi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.